MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2400
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that the leg of the vasoview 6 pro c-ring is broken.There was a kink, after which the fixation on the ring also broke.The fixation area was very thin and the kink shouldn't be there; the product had not yet been used.The c-ring and retrieval device were not advanced during initial insertion under endoscopic visualization.No parts of the c-ring assembly were caught in the jaws of the retrieval device during the retrieval procedure.No portion of the c-ring become dislodged from the retrieval cannula and lodged in the patient.There was a procedural delay.A new package was opened.The complaint was discovered before the product was put into use; this had no consequences for the patient.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,g3,g6,h2,h3,h11.Previous emdr h3 states "no" since only a partial return was made.The alleged device reported was not returned, hence an evaluation cannot be performed on the alleged device.
 
Additional Manufacturer Narrative
Tw # (b)(4) updated sections: b4,d9,g3,g6,h2,h3,h6,h11.The device was returned to the factory for evaluation on 01/28/2026.An investigation was conducted on 01/29/2026.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.The reported device vv 6 pro was not returned for evaluation, however, a cannula was returned for evaluation.The c-ring was observed to be intact.The scope wash tube was observed to be cut and melted at the base of the intact c-ring.No other visual defects were observed.Based on the returned condition of the device as well as the evaluation results, the fallure "break- scope c-ring" for the vv6 pro was not confirmed due to the non-return of the reported device, however, the analyzed failure "break- scope wash"- cannula was observed.The lot # 3000488640 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW 6 PRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23780911
Report Number2242352-2025-0001293
Device Sequence Number10091375
Product Code GEI
UDI-Device Identifier00607567700239
UDI-Public(01)00607567700239(10)3000488640(17)270627
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K091733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-2400
Device Catalogue NumberVH-2400
Device Lot Number3000488640
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer02/11/2026
02/12/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/11/2026
02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO
Patient SexUnknown